high blood pressureI am suffering from high blood pressure. 148 over 98 and feel dizzy at times , this happened after my doctor gave me a steroid to cure my rash which was caused by an allergy.. my head is pounding it feels as though its going to explode, I have taken motrin but no relief....what remedy can i take to bring down my pressure?
DKathy on 2015-12-18
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.